Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v35.i12.60
7 pages

Optimization Technique of Selecting the Parameters of Structure of Multi-Position Radar Tracking Complex

Sergey V. Kovbasyuk
Zhitomir S.P. Korolev Military Institute of National Aviation University, Ukraine
Alexey A. Pisarchuk
Zhitomir S.P. Korolev Military Institute of National Aviation University, Ukraine

SINOPSIS

The optimization technique of selecting the parameters of structure of active multi-position radar tracking complex based on trade-off nonlinear scheme is considered. Results of mathematical modeling are considered by selecting the optimal number of the system receiving positions.


Articles with similar content:

Computer System of Making Multicriteria Decisions Support in Hierarchical Systems
Journal of Automation and Information Sciences, Vol.40, 2008, issue 8
Ludmila N. Kolos
"Fuzzy" Estimating of the In-Flight Geometric Calibration Parameters
Journal of Automation and Information Sciences, Vol.51, 2019, issue 3
Alexander I. Tkachenko
Synthesis of Optimal Control of Stochastic Observations Based on a Priori Information Model of Measurements
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir A. Pogorelov, Sergey V. Sokolov
On Application of the Method of Potential Functions to the Stochastic Problem of the Optimal Partitioning of Sets
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Elena M. Kiseleva, Konstantin A. Kuznetsov
On Solution of the Generalized Riccati Equations
Journal of Automation and Information Sciences, Vol.48, 2016, issue 11
Vladimir B. Larin